# SDR DXTA2024100900790

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000048
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Bent
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS REMAIN ILLUMINATED WHEN THEY SHOULD BE EXTINGUISHED: ONLY WAY TO TURN THEM OFF IS TO TURN OFF BATTERIES, REGARDLESS OF SWITCH POSITION. G SWITCH UNDER RIGHT PILOT'S SEAT IS BENT BY CARPET. CORRECTIVE ACTION: RESET THE G SWITCH. OPS CHECKS GOOD IAW CE-700 MM 33-50-00 OPS CHECKS GOOD.
